Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Real Algebraic Geometry and Topology

About this Title

Selman Akbulut, Editor

Publication: Contemporary Mathematics
Publication Year: 1995; Volume 182
ISBNs: 978-0-8218-0292-2 (print); 978-0-8218-7773-9 (online)
MathSciNet review: 1318726

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter